# SDR C8GA2011000020

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 65,484 hours, 35,030 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Part number: 1U109592
- Part serial: DL191
- Condition: Sticking
- Location: Nr 8 Slat
- Part time: 2,161 hours, 1,631 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND  DURING CLIMB, THE NR 8 L/E SLAT IN TRANSIT LIGHT STAYED ON DURING FLAP RETRACTION AND ACFT ROLLED TO THE LT.   THE ACFT RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION WAS PERFORMED, R & R THE NR 8 L/E ACTUATOR AND PERFORMED OPS CHECKS WITH NO DEFECTS.  ACFT WAS RETURNED TO SERVICE.
